# SDR DALA2023060104384

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT RBL 54 STA Y=1050 AND Y=1054 AT CPAX CABIN. SUMMARY OF NRC 00374: CORROSION LEVEL 2. FLOOR SUPPORT RBL 54 STA Y=1050 AND Y=1054 AT CPAX CABIN WAS REPLACED PER DWG 9981474 REV L AND B717-200 SRM 51-41-05-0G. (LP #2793392)
